Doctor insights on:
How Does The Sympathetic Nervous System Cause Tachycardia
What can cause symptoms of overactive sympathetic nervous system and elevated epinephrine? Thyroid fine, heart tests fine except for tachycardia.
Rapid heart beat is a symptom in which a person's heart is beating fast. A fast heart rate can be normal if a person is excited or exercising. Sometimes a rapid rate is called sinus tachycardia, atrial flutter, or atrial fibrillation, etc..., depending on the type of arrhythmia (heart ...Read more
If i have an overdriven sympathetic nervous system (manifesting in tachycardia &restlessness) would that be a cause of my muscle rigidity? Sooo tight
Possibly: Your system is in a high strung state and could cause muscle tightness and tension. I assume you have had endocrinology testing to rule out hyperthyroidism,pheochromocytoma,etc. If so, perhaps a stress management program would effectively treat your symptoms best and you have been recommended to avoid alcohol,caffeine and nicotine. Your physician would know best whether beta blockers would help. ...Read more
How could overuse of pseudoephedrine produce a lasting (years) affect on the sympathetic nervous system? Y wont my tachycardia and other symptoms go?
Dysautonomia: Several, such as Adrenal fatigue, Headaches, Hypertension, Heart disease, Food sensitivities, Chronic fatigue, Fibromyalgia, Depression, Anxiety, Alcoholism, Compulsive overeating, Insomnia, Irritable bowel, Obesity, ADHD, Overactive bladder, PTSD, Alzheimer, Parkinson's disease, Excess sweating. ...Read more
Can being on high doses of ritalin (prescribed) for 15 years cause dysautonomia? Sympathetic nervous system disorder?
Learning: You have asked a lot of questions that are suggestive that this is related to school project. It is important to learn and not just look for a quick answer. http://www.merckmanuals.com/home/brain_spinal_cord_and_nerve_disorders/autonomic_nervous_system_disorders/overview_of_the_autonomic_nervous_system.html ...Read more
Is it possible for the sympathetic nervous system to be permanently in overdrive because of stimulant overuse?
With Continuous Use: Stimulants activate the nervous system and overuse on a daily basis may make one feel on "overdrive". Discontinuing regular use may actually leave one feeling depleted rather than permanently stuck in overdrive. ...Read more
Yes: Hi. Yes, the adrenal medulla is the hormonal arm of the sympathetic nervous system (it is a component of the sympathetic nervous system). It helps mediate the "fight or flight" response. ...Read more
See below: First, not clear what you mean by over-active, as to me it could imply reflex sympathetic dystrophy, hyperthyroidism, even hypertension. Second, you need to explore possible underlying disorders which might cause disruption of autonomic nervous system. Third, is your lifestyle or food/alcohol/smoking an issue. Talk to your doctor and explore your concerns. ...Read more
- Talk to a doctor live online for free
- How does the respiratory system affect the nervous system?
- How does homeostasis relate to the nervous system?
- How does the nervous system use glucose?
- Ask a doctor a question free online
- How does the integumentary system interact with the nervous system?
- Activation of the sympathetic nervous system causes
- How does dystonia affect the nervous system?
- How does damage to the musculoskeletal system cause ischemia?
- Talk to a neurologist online